On pseudorandom binary lattices

P. Hubert, C. Mauduit, A. Sárközy

Research output: Contribution to journalArticle

36 Citations (Scopus)
Original languageEnglish
Pages (from-to)51-62
Number of pages12
JournalActa Arithmetica
Volume125
Issue number1
DOIs
Publication statusPublished - 2006

Fingerprint

Binary

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this

On pseudorandom binary lattices. / Hubert, P.; Mauduit, C.; Sárközy, A.

In: Acta Arithmetica, Vol. 125, No. 1, 2006, p. 51-62.

Research output: Contribution to journalArticle

Hubert, P. ; Mauduit, C. ; Sárközy, A. / On pseudorandom binary lattices. In: Acta Arithmetica. 2006 ; Vol. 125, No. 1. pp. 51-62.
@article{1caf23c330394bc188ade918b256b20b,
title = "On pseudorandom binary lattices",
author = "P. Hubert and C. Mauduit and A. S{\'a}rk{\"o}zy",
year = "2006",
doi = "10.4064/aa125-1-5",
language = "English",
volume = "125",
pages = "51--62",
journal = "Acta Arithmetica",
issn = "0065-1036",
publisher = "Instytut Matematyczny",
number = "1",

}

TY - JOUR

T1 - On pseudorandom binary lattices

AU - Hubert, P.

AU - Mauduit, C.

AU - Sárközy, A.

PY - 2006

Y1 - 2006

UR - http://www.scopus.com/inward/record.url?scp=33845573617&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=33845573617&partnerID=8YFLogxK

U2 - 10.4064/aa125-1-5

DO - 10.4064/aa125-1-5

M3 - Article

VL - 125

SP - 51

EP - 62

JO - Acta Arithmetica

JF - Acta Arithmetica

SN - 0065-1036

IS - 1

ER -